Comptes Rendus
Algebraic Geometry
The primitive cohomology lattice of a complete intersection
Comptes Rendus. Mathématique, Volume 347 (2009) no. 23-24, pp. 1399-1402.

We describe the primitive cohomology lattice of a smooth even-dimensional complete intersection in projective space.

Nous décrivons le réseau de cohomologie primitive d'une intersection complète lisse de dimension paire dans l'espace projectif.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2009.10.013
Arnaud Beauville 1

1 Laboratoire J.-A. Dieudonné, UMR 6621 du CNRS, université de Nice, parc Valrose, 06108 Nice cedex 2, France
@article{CRMATH_2009__347_23-24_1399_0,
     author = {Arnaud Beauville},
     title = {The primitive cohomology lattice of a complete intersection},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {1399--1402},
     publisher = {Elsevier},
     volume = {347},
     number = {23-24},
     year = {2009},
     doi = {10.1016/j.crma.2009.10.013},
     language = {en},
}
TY  - JOUR
AU  - Arnaud Beauville
TI  - The primitive cohomology lattice of a complete intersection
JO  - Comptes Rendus. Mathématique
PY  - 2009
SP  - 1399
EP  - 1402
VL  - 347
IS  - 23-24
PB  - Elsevier
DO  - 10.1016/j.crma.2009.10.013
LA  - en
ID  - CRMATH_2009__347_23-24_1399_0
ER  - 
%0 Journal Article
%A Arnaud Beauville
%T The primitive cohomology lattice of a complete intersection
%J Comptes Rendus. Mathématique
%D 2009
%P 1399-1402
%V 347
%N 23-24
%I Elsevier
%R 10.1016/j.crma.2009.10.013
%G en
%F CRMATH_2009__347_23-24_1399_0
Arnaud Beauville. The primitive cohomology lattice of a complete intersection. Comptes Rendus. Mathématique, Volume 347 (2009) no. 23-24, pp. 1399-1402. doi : 10.1016/j.crma.2009.10.013. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2009.10.013/

[1] P. Deligne Cohomologie des intersections complètes. SGA7 II, Exp. XI, Lecture Notes in Math., vol. 340, Springer, Berlin, 1973, pp. 39-61

[2] P. Deligne Le théorème de Noether. SGA7 II, Exp. XIX, Lecture Notes in Math., vol. 340, Springer, Berlin, 1973, pp. 328-340

[3] A. Libgober; J. Wood On the topological structure of even-dimensional complete intersections, Trans. Amer. Math. Soc., Volume 267 (1981) no. 2, pp. 637-660

[4] U. Persson An introduction to the geography of surfaces of general type, Proc. Sympos. Pure Math. I, vol. 46, Algebraic Geometry, Bowdoin, 1985, pp. 195-218

[5] J.-P. Serre Cours d'arithmétique, PUF, Paris, 1977

[6] C.T.C. Wall On the orthogonal groups of unimodular quadratic forms, Math. Ann., Volume 147 (1962), pp. 328-338

Cited by Sources:

Comments - Policy